# SDR C2XA10SH147

- Difficulty date: April 25, 2010
- Submitted: April 25, 2010
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 24,548 hours, 23,325 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Inlet
- Part number: 54200003001XJT
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT INLET HAS SEVERAL NUT PLATE HOLES THAT ARE CORRODED (LEVEL 2 LOCAL).  MAINTENANCE PERFORMED REPAIR OF RT INLET NUT PLATE HOLES IAW EC5420-01158.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
